Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Lovastatin Oral.

Overall User Ratings

152 Total User Reviews

User Reviews

«Previous 96-100 of 106 Next»
Condition: High Cholesterol
1/26/2008 10:20:31 AM

Reviewer: ed89508, 35-44 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
After my very expensive insurance denied my prescription for Lipitor my doctor prescribed Lovastatin. I got this at Wal-Mart for $4 and it is working great. I have not had one single issue with the drug. It has only been three weeks so I haven't had a recheck of my levels yet but with the new diet and this med I am confident my levels will be down next time. I am a 40 year old male who suffer ... Show Full Comment

Condition: High Cholesterol
1/23/2008 8:35:03 PM

Reviewer: 55-64 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I recently switched from Crestor to Lovastatin mostly due it's MUCH cheaper and i am on a fixed income. I was on Crestor for aprox 4 years. I noticed just 2 weeks into taking the Lovastatin that i was having severe muscle pain in my right upper arm. After 5 days of using medicated heat pads and massages i started questioning what had i done recently to have caused such pain. Then i realized th ... Show Full Comment

Condition: High Cholesterol
12/31/2007 2:52:43 PM

Reviewer: 45-54 Female on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
I have been taking 10mg of Lovastatin daily for three years now. It has done a terrific job in lowering my cholesterol. I have experienced no side effects. As a generic drug it is less expensive and is effective for me.

Condition: High Cholesterol
12/7/2007 1:47:27 PM

Reviewer: What?, 45-54 Male on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I suffer mental health problems and lovastatin caused me to experience suicidal depression within one day of taking 40mg daily. Obviously I stopped taking it. User, beware!

Condition: High Cholesterol
12/2/2007 11:36:54 AM

Reviewer: palmtree3, 65-74 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
After 2 hours I got very sick like the flu and a migrane headache that I had to go to bed and this is the second day after and my stomach still gets sharp pains when I drink hot tea. I already take Prilosec by Doctors orders and I also Take Verapmil, I want to know if the Lovastatin and Verapmil does not mix well. I am going to talk with my MD.

«Previous 96-100 of 106 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Health Solutions From Our Sponsors

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

tea
What you should eat.
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
colon xray
Get the facts.
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
fruit drinks
Foods that can help you focus.
Sad dog and guacamole
Don't feed this to your dog.
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.